# SDR REXA2016101602042

- Difficulty date: October 16, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349 - 479
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9, BS  IS CORRODED BETWEEN BS 349 - 379.  REMOVED, FABRICATED & INSTALLED A SERVICEABLE SEAT TRACK IAW AMM 53-00-49-000/400-801-A07, REO 670-53-00-343, SRM 51-40-11-001-001-A01, 51-21-11-001-001-A01, AND 51-21-16-001-001-A01.
